Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Diabetic, creatinine serum rising. Prescirbed cilacar, nefita, clacix. Sufficient?

sir, what is use of this tablet for a kidlney patient,patient is dibetic brother is patient,therefore i am asking this for him. furtther, my brother is getting treatment from a reputed hospital in delhi but his cretinine cerum is still in rising stage i mean it has gone from 2 to 7.5 as on today. medicines prescribed by the doctor are : cilacar, nefita, clavix, lhd, zyloric, nodosis, alfalog, livogen,and to control sugar volix.2mg and glide althougu sugar is controlled, mail od YYYY@YYYY
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  931
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Thanks for the query.
From your description the patient appears to be suffering from an advanced stage of kidney disease. The various medications you have mentioned are used to treat different complications of kidney disease.
If the creatinine remains at this level the doctor may discuss with you the options of dialysis.
Hope this helps
Good luck
Answered: Mon, 29 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor